# SDR DALA2024031203224

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=160 TO Y=200 X= 6, Y=180 BTW -X=10 TO -X=43, Y= 200 BTW -X=46 TO -X=50 AND Y=200 BTW X=5 TO -X=5 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00681: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=160 TO Y=200 X= 6, Y=180 BTW -X=10 TO -X=43, Y=200 BTW -X=46 TO -X=50 AND Y=200 BTW X=5 TO -X=5 AT PASSENGER CABIN STRUCTURE WERE FABRICATED PER DWG 9936534 REV BW AND REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-01-0G, AND 51-41-05-0G. (LP #0240010)
